# SDR F3LA96029

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, INSPECTION REPORTED A 1.25 INCH CRACK IN THE CABIN FLOOR BEAM WEB AT STATION 663, BBL 0.  REPAIRED PER BOEING SERVICE BULLETIN 737-57-121D, FIG 4 AND BOEING TELEX M-7272-96-4639.  (M)
